Table of Contents
Journal of Applied Mathematics and Stochastic Analysis
Volume 2007, Article ID 81934, 9 pages
Research Article

Some Local Asymptotic Laws for the Cauchy Process on the Line

Department of Mathematics, Abia State University, Uturu, Nigeria

Received 22 September 2006; Revised 19 January 2007; Accepted 9 May 2007

Copyright © 2007 A. Chukwuemeka Okoroafor. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.

  • A. C. Okoroafor, “The Packing Measure of the Trajectory of a One-Dimensional Symmetric Cauchy Process,” Journal of Applied Mathematics and Stochastic Analysis, vol. 2008, pp. 1–7, 2008. View at Publisher · View at Google Scholar